Losing hair

Hi I’ve just been diagnosed with adenosquamous carcinoma. I will starting chemo soon and will lose my hair.I know its trivial but I cant stop thinking about how awful it will be.
I’m wondering what to buy to wear on my head.I will get a nice wig but I think they will take time to fix on.Im thinking about school runs and for quickness when I’m rushing.I dont want a scarf as I dont want all the parents staring at me knowing I’m ill xx

See our responses on the other post - Chemo for cervical cancer is not the same drug that makes you lose your hair. You will probably have Cisplatin, which is the favoured drug in the UK for cervical cancer. Ask your specialist what chemo drug you’re having. The ‘platins’ (platinum based drugs) do not cause hair loss. I can testify to that and so will others!

You may need to arrange help for the school run. Once you start radiotherapy you will be very tired. It hits people differently but from about week 3 I was totally fatigued and exhausted - but my hair just kept growing! :wink:

My nurse told me,I will lose my hair.Im having 6 weekly chemo and a week of radio every day with a final blast at the end xx

Do you know what chemo you are having? The usual drug is Cisplatin and as Jacks says it doesn’t result in hair loss; The only hair I lost was my pubic hair from the radiotherapy - but it grew back.

x

1 Like

No I dont.It was only what the Macmillan nurse told me.Im assuming the will tell me all the info at my oncologist meeting on monday xx